Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the existence of stationary optimal strategies


Author: Donald Ornstein
Journal: Proc. Amer. Math. Soc. 20 (1969), 563-569
MSC: Primary 90.72; Secondary 60.00
MathSciNet review: 0253756
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.72, 60.00

Retrieve articles in all journals with MSC: 90.72, 60.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0253756-8
PII: S 0002-9939(1969)0253756-8
Article copyright: © Copyright 1969 American Mathematical Society